# SDR 2005UALA01175

- Difficulty date: October 19, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 37,667 hours, 13,448 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAILED, INDICATES ON MESSAGE, FWD BATTERY LOW ON THE FIRST TEST.  FOLLOWED BY INT LOADS FWD L MESSAGE AFTER FEW MORE TEST. REPLACED EMERGENCY POWER SUPPLY AND BATTERY
